# SDR HEAA2016012501

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N28HJ
- Make and model: Bell 205A-1
- Aircraft serial: 30006
- Aircraft time: 31,758 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: D205596105
- Part serial: B39355
- Condition: Cracked
- Location: Mlg
- Part time: 2,323 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE WINTER MAINTENANCE, AN INSPECTION OF THE LANDING GEAR CROSSTUBES WERE ACCOMPLISHED IAW THE MFG 300 HOUR INSPECTION.  ONE OF THE SADDLES FOR THE ATTACHMENT OF SKID GEAR TO THE FUSELAGE WAS FOUND DEBONDED ON THE CROSSTUBE. ICA INSTRUCTIONS CALL FOR REMOVING THE SADDLE AND REBONDING AND RECLAMPING THE SADDLE TO THE CROSSTUBE. THE SADDLE WAS REMOVED AND A CRACK WAS FOUND IN THE CROSSTUBE IN THE AREA OF THE OF THE INBD CLAMP.  THE CRACK PROGRESSED FROM THE TOP OF THE CROSSTUBE DOWNWARD AND WAS NOT VISIBLE AS IT PROGRESSED UNDERNEATH THE ATTACHMENT CLAMP. THE 2 YEAR INSPECTION CALLS OUT REMOVING THE CLAMPS FOR INSPECTION OF THE CROSSTUBE AND REINSTALLATION OF THE CLAMPS.  THE CRACK WOULD HAVE BEEN VISIBLE AT THIS TIME. THE 2 YEAR INSPECTION WAS CARRIED OUT FEBRUARY OF 2015 AND NO DISCREPANCIES WERE NOTED AT THE TIME.  THE CRACK WAS ONLY DISCOVERED DUE TO THE FACT THE SADDLE HAD COME LOOSE AND REQUIRED REBONDING.
